# SDR AALA2019120299009

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 17,360 hours, 8,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151354
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS WHEN PERFORMING EPSU TEST BAT / EPSU 12WL FAULT. REPLACED EPSU ASSY AT 10WL & OPS TESTED GOOD. NO FAULTS IAW AMM 33-51-38.
